# SDR USAA2009052891321

- Difficulty date: May 23, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6545875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - NR 03C10753060/005 - LEVEL 2 EXFOLIATION CORROSION ON FORWARD SERVICE DOOR SILL ATTACH ANGLE BETWEEN BS300 TO BS326, S17R. REPLACED SILL ATTACH ANGLE BETWEEN BS300 TO BS326, S17R IAW B737 SRM 51-10-02.
